# SDR UALA2012011600311

- Difficulty date: January 13, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 311T31571
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, PREVIOUS REPAIR ANGLE DOUBLER IS CRACKED AT INBOARD SIDE.  REMOVED NR 1 PYLON MIDSPAR CLOSEOUT ANGLE PREVIOUS REPAIR ANGLE DOUBLER-TRIPLER.  FABRICATED A REPAIR SPLICE AND STRUCTURAL FILLER AND INSTALLED PER REO G13357, REV A AND UAL EVA 73769 ON NON ROUTINE 20439. RMV'D AFT MID SPAR CLOSE OUT ANGLES P/N 311T3157-1 FOR REPLACEMENT.  LOCATED AND INSTALLED NEW CLOSE OUT ANGLE IAW SB 767 54-0080 FIG 16 AS PART OF THE SIP PROJECT.
